As I've stated in previous posts, I was diagnosed with Graves disease about 3 weeks ago. I started taking 20mg of Methimazole 2 weeks ago but I'm frustrated as I now feel like I have a mix of hyper and hypo symptoms as well as side effects.
Prior to starting the medication I had typical hyper symptoms (tremors, insomnia, irritability, headaches, etc) but my insomnia had been improving and had actually almost gone away prior to starting the meds. However, since starting the medication my insomnia has gotten worse (I wake up CONSTANTLY throughout the night) and my heart rate is still sometimes fast. However, my heart HAS gotten slower, but I now have constipation and my hair loss has started back up.
Another frustrating new addition is that my face always feels flushed and tight. If I get irritable or happy I FEEL it in my face- which is new for me. Also my leg tremors seem worse.
Are these normal occurrences? My endo said it's odd my insomnia has gotten worse since starting the med and upped me to 30mg a day, but I'm incredibly frustrated. Any help, advice, etc would be really appreciated.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.